# SDR JR2R2011103100555

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 690373851
- Condition: Corroded
- Location: Zone 100
- Part time: 20,124 hours, 16,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK NR 6 CORRODED.  R & R IAW AMM 53-00-49.
